Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STOCHASTIC PROCESS")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 21619

  • Page / 865

Export

Selection :

  • and

HIGH LEVEL SOJOURNS OF A DIFFUSION PROCESS ON A LONG INTERVALBERMAN SM.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 62; NO 2; PP. 185-199; BIBL. 8 REF.Article

LOCAL NONDETERMINATION AND LOCAL TIMES OF GENERAL STOCHASTIC PROCESSESBERMAN SM.1983; ANNALES DE L'INSTITUT HENRI POINCARE. SECTION B. CALCUL DES PROBABILITES ET STATISTIQUES; ISSN 0020-2347; FRA; DA. 1983; VOL. 19; NO 2; PP. 189-207; BIBL. 20 REF.Article

NONEX PONENTIAL DECOUP IN RELAXATION PHENOMENARAJAGOPAL AK; NGAI KL; RENDELL RW et al.1983; JOURNAL OF STATISTICAL PHYSICS; ISSN 0022-4715; USA; DA. 1983; VOL. 30; NO 2; PP. 285-292; BIBL. 16 REF.Conference Paper

ON A CLASS OF SELF-SIMILAR PROCESSESMAEJIMA M.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 62; NO 2; PP. 235-245; BIBL. 12 REF.Article

LA CLASSE DES SEMIMARTINGALES QUI PERMETTENT D'INTEGRER LES PROCESSUS OPTIONNELSPRATELLI M.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 986; PP. 311-320; BIBL. 6 REF.Conference Paper

VARIATION DES PROCESSUS MESURABLESABOULAICH R; STRICKER C.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 986; PP. 298-305; BIBL. 5 REF.Conference Paper

CHAMPS ALEATOIRES GAUSSIENS TENSORIELS SATISFAISANT AUX AXIOMES DE NELSONMINLOS RA; EHSHKARAEV CH.1983; VESTNIK MOSKOVSKOGO UNIVERSITETA. SERIJA 1: MATEMATIKA, MEHANIKA; ISSN 0579-9368; SUN; DA. 1983; NO 1; PP. 14-18; BIBL. 8 REF.Article

A MODEL FOR THE TRANSPORT OF SOLID PARTICLES IN A FLUID FLOWGANI J; TODOROVIC P.1983; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1983; VOL. 14; NO 1; PP. 1-17; BIBL. 3 REF.Article

A REMARK ON THE TIME CONSTANT IN FIRST-PASSAGE PERCOLATIONDERRIENNIC Y.1983; ADVANCES IN APPLIED PROBABILITY; ISSN 0001-8678; GBR; DA. 1983; VOL. 15; NO 1; PP. 214-215; BIBL. 5 REF.Article

FIRST HITTING TIME OF CURVILINEAR BOUNDARY BY WIENER PROCESSTAKSAR MI.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 1029-1031; BIBL. 2 REF.Article

MARTINGALES WITH GIVEN CONVEX IMAGEPRINZ P.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 1085-1087; BIBL. 5 REF.Article

ON COUPLING OF CONTINUOUS-TIME RENEWAL PROCESSESLINDVALL T.1982; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 1; PP. 82-89; BIBL. 8 REF.Article

ON THE CONSTRUCTION AND DISTRIBUTION OF A LOCAL MARTINGALE WITH AGINEN ABSOLUTE VALUEPERKINS E.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 271; NO 1; PP. 261-281; BIBL. 15 REF.Article

ON THE EXISTENCE OF NATURAL RATE OF ESCAPE FUNCTIONS FOR INFINITE DIMENSIONAL BROWNIAN MOTIONSCOX DD.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 3; PP. 623-638; BIBL. 15 REF.Article

RANDOM COMPONENTS IN MUTAGENESISFOSTER PL; EISENSTADT E; CAIRNS J et al.1982; NATURE (LONDON); ISSN 0028-0836; GBR; DA. 1982; VOL. 299; NO 5881; PP. 365-367; BIBL. 9 REF.Article

SOME NONLINEAR STATISTICAL PROBLEMS OF A POISSON PROCESSSTULAJTER F.1982; KYBERNETIKA; ISSN 0023-5954; CSK; DA. 1982; VOL. 18; NO 5; PP. 397-407; BIBL. 9 REF.Article

THE BEST CONSTANT IN BURKHOLDER'S WEAK-L1 INEQUALITY FOR THE MARTINGALE SQUARE FUNCTIONCOX DC.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 85; NO 3; PP. 427-433; BIBL. 5 REF.Article

ENVELOPPE DE SNELL D'UN PROCESSUS A PARAMETRE BIDIMENSIONNELCAIROLI R.1982; ANN. INST. HENRI POINCARRE B; ISSN 0020-2347; FRA; DA. 1982; VOL. 28; NO 1; PP. 47-53; BIBL. 4 REF.Article

MARTINGALES DEPENDANT D'UN PARAMETRE: UNE FORMULE D'ITOSZNITMAN AS.1982; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1982; VOL. 60; NO 1; PP. 41-70; ABS. ENG; BIBL. 27 REF.Article

KRITISCHE VERZWEIGUNGSPROZESSE MIT ALLGEMEINEM PHASENRAUM. VII = PROCESSUS RAMIFIES CRITIQUES AVEC ESPACE DE PHASE GENERAL. VIILIEMANT A.1982; MATHEMATISCHE NACHRICHTEN; ISSN 0025-584X; DDR; DA. 1982; VOL. 107; PP. 273-281; BIBL. 7 REF.Article

UN THEOREME DE HELLY POUR DES SURMARTINGALES FORTESUPPMAN A.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 920; PP. 285-297; BIBL. 4 REF.Article

FORMULE D'ITO POUR UNE MARCHE ALEATOIREKUDZHMA R.1982; LITOVSKIJ MATEMATICESKIJ SBORNIK; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 3; PP. 122-127; ABS. LIT/ENG; BIBL. 3 REF.Article

SUR LE PROBLEME DES MARTINGALESMIKULYAVICHYUS RA.1982; USPEHI MAT. NAUK; ISSN 0042-1316; SUN; DA. 1982; VOL. 37; NO 6; PP. 125-136; BIBL. 28 REF.Article

GENERALIZED REGENERATIVE PROCESSES WITH EMBEDDED REGENERATION PERIODS AND THEIR APPLICATIONJOLKOF S; RYKOV V.1981; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1981; VOL. 12; NO 4; PP. 575-591; ABS. GER/RUS; BIBL. 22 REF.Article

MARTINGALE CONVERGENCE VIA THE SQUARE FUNCTIONCHEN LHY.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 1; PP. 125-127; BIBL. 11 REF.Article

  • Page / 865